# SDR AALA20161227008

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 46,941 hours, 19,151 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Float Valve
- Part number: 2910024101
- Condition: Faulty
- Location: Fuel Cell
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, UNWANTED TRANSFER OF FUEL FROM THE CENTER TANK TO THE NR 1 LEFT MAIN TANK.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED LEFT MAIN FUEL SCAVENGE FLOAT OPERATED SHUT OFF VALVE IAW AMM 28-22-16.  OPERATIONAL AND LEAK CHECK GOOD.
